# SDR XCGA20190411001

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 6,349 hours, 5,574 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P145
- Condition: Smoke
- Part time: 4,382 hours, 6,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT SHORTLY AFTER TAKE OFF WITH THE APU RUNNING AND APU BLEED AIR SELECTED ON SMOKE ENTERED THE CABIN. THE APU BLEED AIR WAS SELECTED OFF AND THE SMOKE CLEARED. THE PILOT RETURNED TO THE DEPARTURE AIRPORT. TROUBLESHOOTING REVEALED THE SOURCE OF THE SMOKE WAS THE APU, WHEN RUNNING ONLY THE ENGINES AND ENGINE BLEED AIR NO SMOKE WAS EVIDENT. THE APU WAS DEFERRED IN ACCORDANCE WITH THE CORPORATE AIR, LLC MEL.
